# SDR SWAA201201109

- Difficulty date: January 31, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 38,735 hours, 22,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W FWD BULKHEAD WALL STIFFENER AT BS 663.75, WL 160 CRACKED.  REMOVED AND REPLACED STIFFENER IAW SRM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
